Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in breast, under armpit and upper scapula. Rash on breast. Prescribed Tylenol for shingles. Cause?

I have been having a deep pain inside my right breast and under the armpit and upper scapula for the past two weeks. I also had a small patch of a bumpy rash on the breast. Due to the excrutiating pain I was prescibed tylenol 3 for pain and valtrex for 7 days for shingles by my gynochologist and I am scheduled to see my primary care doctor this coming Thursday. Could there be other cause besides the possibility of shingles? My entire breast is sore, sensitive and although neither I nor the doctor felt any lumps seems swallen.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
The symptoms you have described are of Herpes Zoster commonly called as Shingles. From the symptoms that is severe pain in a particular segment along with rash most probably it is nothing other shingles. It will take at least one week to go. You are receiving correct treatment. Continue with the treatment prescribed to you by your gynecologist.
Hope this answers your question.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor